# SDR C2XA99IA215

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 922AAZYA6PZ722
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3649 - THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR SYSTEM 'B' RED INDICATION LIGHT CAME ON INTERMITTENTLY DURING FLIGHT.  MAINTENANCE PLACED THE 'B' SYSTEM INDICATION ON MEL AND ON 4-10-99 ADJUSTED THE LEFT MAIN GEAR 'B' SYSTEM UPLOCK PROX SWITCH IAW EMB-120-ER MM 32-01-01.  THE 'B' SYSTEM INDICATION WAS REMOVED FROM MEL AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
